# SDR UIEA2019041103850

- Difficulty date: April 11, 2019
- Submitted: April 11, 2019
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 87,981 hours, 18,702 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Escape Hatch
- Condition: Out Of Adjust
- Location: Emergency Exit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT FWD EMERGENCY DOOR HANDLE PROCESSED OUT OF NORMAL STOWED POSITION IN FLIGHT.( PERFORMED OVERWING ESCAPE HATCH ADJUSTMENT IAW B767 AMM 52-21-01-802. PERFORMED TEST OF INDICATION CIRCUITS, TEST GOOD IAW B767 AMM 52-21-01-412. )
